# SDR LR7A08024

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,653 hours, 25,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK, PER JOB CARD HA1200, FOUND CRACKED SKIN AT FS 826, WL178, RBL64.5.  REPAIR ACCOMPLISHED IAW SMP583 FIG 51-140-12 ON LOG PAGE 28130 ITEM M4.
